CSpace
A Novel Synchronization Protocol for Nonlinear Stochastic Dynamical Networked Systems
Gu, Haibo1,2; Wang, Xiong3; Liu, Kexin4,5; Lu, Jinhu4,5
2021-05-01
Source PublicationIEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS
ISSN2168-2216
Volume51Issue:5Pages:2676-2686
AbstractOver the course of the past two decades, a great deal of researchers has investigated synchronization of networked systems with determined node dynamics. However, in many realistic situations, noise is inevitable in man-made and naturally occurring networked systems. Therefore, dynamical networked systems with stochastic perturbations have gained substantial attention and have been extensively studied both in theoretical research and in practical applications. The primary goal of this paper is focused on the novel synchronization protocol design problem of nonlinear stochastic dynamical networked systems. Sufficient conditions are given to select protocol parameters. By employing stochastic analysis techniques and selecting appropriate Lyapunov functions, we proved that global synchronization of nonlinear stochastic dynamical networked systems can be reached in mean square. Numerical examples are depicted to demonstrate the efficiency of the theoretical results.
KeywordSynchronization Protocols Stochastic processes Artificial neural networks Adaptive systems Perturbation methods Complex dynamical network Lyapunov function networked system stochastic perturbation synchronization
DOI10.1109/TSMC.2019.2916001
Indexed BySCI
Language英语
Funding ProjectNational Key Research and Development Program of China[2016YFB0800401] ; National Natural Science Foundation of China[61621003] ; National Natural Science Foundation of China[61532020] ; National Natural Science Foundation of China[61472027]
WOS Research AreaAutomation & Control Systems ; Computer Science
WOS SubjectAutomation & Control Systems ; Computer Science, Cybernetics
WOS IDWOS:000640749000004
PublisherIEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/58476
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLu, Jinhu
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Northwest Univ, Sch Math, Xian 710127, Peoples R China
4.Beihang Univ, Sch Automat Sci & Elect Engn, State Key Lab Software Dev Environm, Beijing 100191, Peoples R China
5.Beihang Univ, Beijing Adv Innovat Ctr Big Data & Brain Machine, Beijing 100191, Peoples R China
Recommended Citation
GB/T 7714
Gu, Haibo,Wang, Xiong,Liu, Kexin,et al. A Novel Synchronization Protocol for Nonlinear Stochastic Dynamical Networked Systems[J]. IEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS,2021,51(5):2676-2686.
APA Gu, Haibo,Wang, Xiong,Liu, Kexin,&Lu, Jinhu.(2021).A Novel Synchronization Protocol for Nonlinear Stochastic Dynamical Networked Systems.IEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS,51(5),2676-2686.
MLA Gu, Haibo,et al."A Novel Synchronization Protocol for Nonlinear Stochastic Dynamical Networked Systems".IEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS 51.5(2021):2676-2686.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Gu, Haibo]'s Articles
[Wang, Xiong]'s Articles
[Liu, Kexin]'s Articles
Baidu academic
Similar articles in Baidu academic
[Gu, Haibo]'s Articles
[Wang, Xiong]'s Articles
[Liu, Kexin]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Gu, Haibo]'s Articles
[Wang, Xiong]'s Articles
[Liu, Kexin]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.